Determination of a universal series

Files in This Item:
File Description SizeFormat 
Nikos_DeterminationUniversal.pdf236.75 kBAdobe PDFDownload
Title: Determination of a universal series
Authors: Mouze, Augustin
Nestoridis, Vassili
Papadoperakis, Ioannis
Tsirivas, Nikolaos
Permanent link:
Date: Jan-2012
Abstract: The known proofs for universal Taylor series do not determine a specific universal Taylor series. In the present paper, we isolate a specific universal Taylor series by modifying the proof in [30]. Thus we determine all Taylor coefficients of a specific universal Taylor series on the disc or on a polygonal domain. Furthermore in non simply connected domains, when universal Taylor series exist, we can construct a sequence of specific rational functions converging to a universal function, provided the boundary is good enough. The solution uses an infinite denumerable procedure and a finite number of steps is not sufficient. However we solve a Runge's type problem in a finite number of steps.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Heldermann Verlag
Journal: Computational Methods and Function Theory
Volume: 12
Issue: 1
Start page: 173
End page: 199
Copyright (published version): Heldermann Verlag 2012
Keywords: Universal seriesTaylor seriesRunge theorem
Other versions:
Language: en
Status of Item: Not peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.